Does using Lipitor cause Acne? Our users weigh in.

Have you experienced acne or oily skin as a side effect from using Lipitor? If so, tell us about it below.

Heart problems and acne are both inflammatory conditions. You can lower your cholesterol and improve your acne by eating a low carb diet.

14 Replies to “Does using Lipitor cause Acne? Our users weigh in.”

  1. I’ve been taking lipitor 40 mg for 3 weeks approximately. My upper back and back of my arms are breaking out in large acne spots. I’ve tried using both acne soap and stuff it seems to dry it some but it won’t go away.

    1. Yes. I start getting pimplee on my abdomen and chest within a week of starting lipitor. Last week the acne started on my face with cystic acne. When I stop taking the lipito, the acne clears up.

  2. I have been taking LIPITOR (20mg) for FIVE DAYS and I instantly started breaking out first on my upper back and now on my face. The only other time I ever broke out this way was when I was on prednisone for another condition. Is this a side effect of all statins?

  3. I have been taking Lipitor for 4 days and have developed pimples all over my upper chest and it is spreading to my face.

  4. It took me forever to figure out why my chest back arms and legs were breaking out in hard, white acne-like cysts. Its got to be the atorvastatin. Plus ever since I began taking it I have not felt well. Bad stuff. No more of this poison for me!

  5. I have been taking atorvastatin for several months now and I have developed oily skin on my face and pimples. I am a 63 year old male and haven’t had this kind of a situation since I was a teenager. It is strange.

  6. started taking atorvastatin and am breaking out on my chest, neck and face, little obnoxious pimples. I feel like a reptile. I’m not taking this stuff.

  7. I am 60 years old and started getting periodic breakouts on my face and neck about five years ago. That happens to match the time I started taking this medication. No Acne for over 30 years and now it comes back. I think I will stop taking Lipitor and see what happens.

  8. Oh my gosh. I have been going crazy trying to figure out why my face and chest are breaking out at age 64. When I think about it, it started when I started taking Atorvastatin(Lipitor) I’m stopping it and will see what happens. I am exercising and eating much better so I feel safe in stopping it for now.

    1. I am 60,have developed cyclic acne all over my face that has gotten ridiculous. It just occurred to me that it started shortly after I started taking Lipitor. I am calling my doctor right now to see had to get off this medication.

  9. I just started taking Lipitor after a mild stroke and I am 56 and I am breaking out on my face!! I rarely got pimples as a teenager. I am afraid to go off of this until I find out why I had this stroke. The doctors think cancer treatment years ago can be the reason I had a stroke.

Leave a Reply

Your email address will not be published.